# SDR 08FDEA00907

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: ARC2012506
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP HINGE PANEL NR 636GL IS DELAMINATED ON THE INNER SURFACE.  REPAIRED PANEL & FABRICATED & BONDED NEW INNER & OUTER SKINS IAW DWG ARC2012, TPS 1001 REV E & EA 8-5750-116964.
